JOMTA Journal of Mathematics Theory and applications is a scientific journal that accommodates scientific work in the fields of mathematics, theory and application, including algebra, analysis, statistics, geometry, actuarial, financial mathematics, computational mathematics and applied mathematics. This issue is published 2 (two) numbers in a year (April and October) by the Mathematics Study Program, Faculty of Mathematics and Natural Sciences, University of West Sulawesi with online ISSN 2722-2705. This journal collaboration with Badan Pusat Statistik Propinsi Sulawesi Barat.
JOMTA Journal of Mathematics Theory and applications indexing by:
Vol 3 No 2 (2021)
Published: Dec 31, 2021